About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 704962, 9 pages
http://dx.doi.org/10.1155/2013/704962
Research Article

Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries

1College of Sciences, Jiujiang University, Jiujiang 332005, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 20 December 2012; Revised 8 April 2013; Accepted 9 April 2013

Academic Editor: Jonathan Deane

Copyright © 2013 Rongzhong Yu and Xinchu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rongzhong Yu and Xinchu Fu, “Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 704962, 9 pages, 2013. doi:10.1155/2013/704962